Open Access
December, 1949 The Joint Distribution of Serial Correlation Coefficients
M. H. Quenouille
Ann. Math. Statist. 20(4): 561-571 (December, 1949). DOI: 10.1214/aoms/1177729948


An expression for the joint distribution of serial correlation coefficients, circularly defined, has been derived. It has been shown that this distribution possesses properties similar to those already encountered in the distribution of a single serial correlation coefficient, i.e. it is defined by different function forms for various subregions. The distribution thus found is of little use for computational purposes. Consequently, approximate forms have been investigated and the suitability of the ordinary partial correlation coefficient for large-sample testing has been inferred.


Download Citation

M. H. Quenouille. "The Joint Distribution of Serial Correlation Coefficients." Ann. Math. Statist. 20 (4) 561 - 571, December, 1949.


Published: December, 1949
First available in Project Euclid: 28 April 2007

zbMATH: 0035.21603
MathSciNet: MR36491
Digital Object Identifier: 10.1214/aoms/1177729948

Rights: Copyright © 1949 Institute of Mathematical Statistics

Vol.20 • No. 4 • December, 1949
Back to Top